| Model Number |
1010 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) had triggered code lc due to capacitor chart time exceeding limitations.A request was made to have data from this device analyzed.Data analysis confirmed the increase in charge time values.Additionally, it was noted that the device has exceeded its longevity expectations.Device replacement was recommended.At this time, the device remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) had triggered code lc due to capacitor chart time exceeding limitations.A request was made to have data from this device analyzed.Data analysis confirmed the increase in charge time values.Additionally, it was noted that the device has exceeded its longevity expectations.Device replacement was recommended.At this time, the device remains in service.No adverse patient effects were reported.This supplemental report is being filed as additional information was received which reported that this subcutaneous implantable cardioverter defibrillator (s-icd) was explanted and replaced successfully.No additional adverse patient effects were reported.